# SDR R61A20100336

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 3,404 hours, 1,592 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 7028273822
- Part serial: 0602083
- Condition: Faulty
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AOA LIMIT FAIL/AP FAIL/PITCH CTRL DISC/FCND IN FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT DEN.  MAINTENANCE REMOVED AND REPLACED P-ACE NR 2, AND LT INBOARD LVDT PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
